# SDR ASAA12911633

- Difficulty date: May 11, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 40,238 hours, 15,491 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A104786
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF AFT CARGO COMPARTMENT FRAME, CORRODED BS 967, STR 18R, STR 19R. ACFT GROUNDED.  REMOVED CORROSION, CHECKED LIMITS IAW SRM 53-00-07. ORIG THICKNESS .071.  REMOVED .001 AND .070 REMAINS.  AREA WITHIN LIMITS IAW SRM 53-00-07.  APPLIED ALODINE AND PRIMER IAW SRM 51-20-01. APPLIED PAINT IAW NG PT2 AMM 51-05-01-701.
